Advertisement

algebra universalis

, Volume 18, Issue 1, pp 129–131 | Cite as

Equationally complete classes of commutative monoids with monus

Article

Keywords

Commutative Monoids Complete Classis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. Bosbach,Komplementäre Halbgruppen: ein Beitrag zur instruktiven Idealtheorie kommutativer Halbgruppen, Math. Ann.161 (1965), 279–295.Google Scholar
  2. [2]
    D. Feinstein,A representation of relatively complemented distributive lattices, Colloq. Math.32 (1975), 153–158.Google Scholar
  3. [3]
    R. Magri,Una dimostrazione del fatto che ogni varieta ammette algebre semplici, Ann. Univ. Ferrara (7),14 (1969), 1–4.Google Scholar
  4. [4]
    E. Weinberg,Free lattice ordered abelian groups II, Math. Ann.159 (1965), 217–222.Google Scholar

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • K. Amer
    • 1
  1. 1.University of WaterlooWaterlooCanada

Personalised recommendations